An elementary approach to the Merton problem

Herdegen, Martin ORCID: 0000-0002-2092-7167, Hobson, David ORCID: 0000-0002-4686-5793 and Jerome, Joseph ORCID: 0000-0002-8312-0053
(2021) An elementary approach to the Merton problem. Mathematical Finance, 31 (4). 1218 - 1239.

Access the full-text of this item by clicking on the Open Access link.
Item Type: Article
Divisions: Faculty of Science and Engineering > School of Electrical Engineering, Electronics and Computer Science
Depositing User: Symplectic Admin
Date Deposited: 14 Mar 2022 17:10
Last Modified: 13 Jul 2022 11:06
DOI: 10.1111/mafi.12311
Open Access URL: